Pathwise Convexity and its Relation to Convergence of Time-Average Derivatives
P. W. Glynn
Management Science, Vol.38, 1360-1366 (1992)
In this note, we further develop the pathwise convexity approach introduced by Hu ( 1991 ) to prove consistency of infinitesimal perturbation analysis for the derivative of the steady-state waiting time of the G/G/ I queue. In addition to generalizing the argument, we illustrate the technique with applications to stochastic storage theory and networks of queues.